# SDR UIEA2016030500116

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 90,733 hours, 16,853 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING POST FLIGHT INSPECTION, O2 MASKS DEPLOYED & STATUS MSG, OXYGEN ON DISPLAYED.  STOWED & SECURED O2 MASKS IAW AMM 35-21-00.
